# SDR AALA2009033100005

- Difficulty date: March 31, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 28,759 hours, 11,731 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON APPROACH THERE WAS A NR 4 SLAT IN TRANSIT PROBLEM.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE NR 4 LEADING EDGE SLAT ACTUATOR LEAKING.  REPLACED THE NR 4 LEADING EDGE SLAT ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
